# SDR AALA201702249017

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,803 hours, 28,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: D30664609
- Part serial: A5791
- Condition: Frayed
- Location: Girt Bar
- Part time: 60,573 hours, 258,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT SLIDE UNSERVICEABLE DUE TO GIRT BAR CORD LOOPS FRAYED. AIRCRAFT GROUNDED.
